# SDR CA140327006

- Difficulty date: March 25, 2014
- Submitted: March 12, 2015
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 27,678 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCD4N3C
- System (JASC): 3230 · Landing Gear Retraction/Extension System
- Part: Downlock
- Part number: 508103383
- Condition: Broken
- Location: Mlg
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) ON TAKEOFF THE LANDING GEAR FAILED TO FULLY RETACT, WHEN THE GEAR WAS EXTENDED THE RT GEAR FAILED TO LOCKDOWN, THE SOP`S WERE FOLLOWED, GEAR EMERGENCY BOTTLE WAS BLOWN BUT THE RT GEAR SLOWLY COLLAPSED ON LANDING. THE DOWN LOCK HOOK WAS FOUND TO BE BROKEN.
